# SDR CHQA20140209046

- Difficulty date: February 9, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 27,093 hours, 22,591 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,869 hours, 24,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Converter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FWD FACING OVERWING EXIT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE NR 6 LIGHT CONVERTER & ALL OPERATIONS CHECKED WERE GOOD.
